Existence of solutions for nonlinear mixed type integrodifferential equation of second order
作者: Haribhau Laxman TidkeM. B. Dhakne
刊名: Surveys in Mathematics and its Applications, 2010, Vol.5 (2010) , pp.61-72
来源数据库: Directory of Open Access Journals
关键词: Volterra-Fredholm integrodifferential equationLeray-Schauder alternativeSemigroup theoryPriori bounds of solutionsNonlocal condition and Pachpatte's integral inequality
原始语种摘要: In this paper, we investigate the existence of solutions for nonlinear mixed Volterra-Fredholm integrodifferential equation of second order with nonlocal conditions in Banach spaces. Our analysis is based on Leray-Schauder alternative, rely on a priori bounds of solutions and the inequality established by B. G. Pachpatte.
全文获取路径: DOAJ  (合作)
分享到:

×
关键词翻译
关键词翻译
  • nonlinear 非线性的
  • equation 方程
  • alternative 可选择的
  • conditions 条件式
  • bounds 界限
  • investigate 
  • order 
  • existence 存在
  • mixed 混合的
  • priori 先验